MathSciNet Relay Station
MathSciNet bibliographic data
MR2884005 (2012h:93156) 93E11 (93B36)
Yang, Rongni; Shi, Peng; Liu, Guo-Ping Filtering for discrete-time networked nonlinear systems with mixed random delays and packet dropouts. IEEE Trans. Automat. Control 56 (2011), no. 11, 2655–2660.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement